MathSciNet Relay Station
MathSciNet bibliographic data
MR2044595 (2004m:60080) 60G15 (60G10 60G51)
Masuda, Hiroki On multidimensional Ornstein-Uhlenbeck processes driven by a general Lévy process. Bernoulli 10 (2004), no. 1, 97–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement